Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Niquitin patches, hot flushes of mammoth proportions

I am on day 14 off quitting smoking using niquitin patches I have experienced hot flushes of mammouth proportion during that time The hot flushes seem to be getting worse especially in a morning Any advice please
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

In my opinion, the hot flushes are due to nicotine withdrawal. Most probably you apply the niquitin patch in the morning, so that by the next morning, there is hardly any nicotine in your blood, causing withdrawal symptoms. Using a patch of a higher dose may help you. There is no need to worry. Do not resume smoking.

Best wishes.
Answered: Mon, 22 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor